Jump to content

I've sent a letter to my U.S. Representative


samanthaelizabeth
 Share

Recommended Posts

Due to the shooting in Florida today.  I've sent a letter to my U.S. Representative highlighting the dangers and the escalation of "mental illness" in this country due to Antideppresants.  I mentioned the fact that doctors hand these out like candy, Advising patients that they are not "addictive" and the fact that they do not know or acknowledge "withdrawal:  and how to safely get people off of these.  I don't know what good it will do, but I guess the more people talk about it, maybe one day this country will wake up.

  • Ativan Mid April 1999-to end of May 1999 ( COLD TURKEY and flushed them down the toilet) I went through hell for 3 months-I had no idea what was happening to me there was no information on the internet about this drug)
  • Zoloft 200mg 1999 to 2017
  • Wellbutrin 2015 6 months Started having exterme anxiety-quit taking switched back to Zoloft ( I have quit about 6 jobs from this time0  Klonopin .5-1.0 of and on for two months (tapered off in Dec-Jan)
  • 15 mg Remeron 2012-presnt
  • **Started tapering down Zoloft 12/?/17 12/09/17 down to 50mg; 12/12/17-12/14-17 Zoloft 100mg; 12/16/201712/19 -Zoloft 150mg; 12/20/17-01/06/18 Zoloft 200mg; 01/07/18-01//18/18 Zoloft 180mg
  • 01/18/18-present Zoloft 200mg
  • February 2018-Copaxone 40mg (3 times a week shots) (for Multiple Sclerosis)2/17/18 begin transition to liquid 200mg
  • magnesium, fish oil

 

 
   

 

Link to comment
Share on other sites

  • 2 weeks later...
On 2/14/2018 at 6:20 PM, samanthaelizabeth said:

dangers and the escalation of "mental illness" in this country due to Antideppresants

Every time I see the surviving Parkland students on the news I can't help but wonder how many will be offered, or just given, an SSRI because of the situation. I know that may sound odd but, I think about it each time and pray that they will escape this situation without being put on medication. :( I am a retired teacher and watched several students be put on meds. It just hurts my heart!

Dalalea's Introduction

Off All SSRI Medications: Effexor 2010 one month
Sertraline 50 mg. but only took 25 mg. daily because of dizziness. 2010 to July 2017

Tapered over 2 months beginning the 1st of June 2017 -- Off Sertraline by July 30, 2017

Current Medication: Losartan (blood pressure), Albuterol (for asthma- only as needed)
Current Symptoms: tinnitus, hearing loss in one ear, allergies

My Plan: Prayer, Scripture, Walk, Yoga, Encourage Others, Healthy Eating
Generic SSRI Withdrawal Symptom and Plan Checklists and Graph.xlsx

Current Supplements: Magnesium Threonate, Fish Oil, probiotic, B-12, C, D-3

Current Essential Oils: Frankincense, Bergamot, Orange, Lemon, Lavender, Peppermint, Clove
Current Essential Oil Blends: Brain Power, Clarity, Stress Away

Link to comment
Share on other sites

  • Mentor

Wow: I had not thought about this possibility. How can one get this info -- the dangers of ADs -- to students and parents?

  • Prozac | late 2004-mid-2005 | CT WD in a couple months, mostly emotional
  • Sertraline 50-100mg | 11/2011-3/2014, 10/2014-3/2017
  • Sertraline fast taper March 2017, 4 weeks, OFF sertraline April 1, 2017
  • Quit alcohol May 20, 2017
  • Lifestyle changes: AA, kundalini yoga

 

"If you've seen a monster, even if it's horrible, that's evidence of divinity." – Damien Echols

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy